# SDR SIMA20120929003

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,069 hours, 15,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4207 THE CREW REPORTED AN OLD "DIRTY SOCK" SMELL IN COCKPIT AND CABIN.  THE CAPTAIN DONNED THE O2 MASK.  AT APPROXIMATELY 16000FT THROUGHOUT DESCENT THE FLIGHT ATTENDANT REPORTED A BURNING SENSATION IN THROAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. PERFORMED ENGINE ODOR EVENT TROUBLESHOOTING' ETN EM 72-034R4.  NO DEFECTS NOTED- UNABLE TO REPRODUCE ODOR WITH ANY APU OR ENGINE BLEED CONFIGURATION.  A FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  NO FURTHER MAINTENANCE REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
